CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system